Robust and asymptotically unbiased estimation of extreme quantiles for heavy tailed distributions

Yuri Goegebeur, Armelle Guillou, Andrehette Verster

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalStatistics & Probability Letters
Volume87
Pages (from-to)108-114
ISSN0167-7152
DOIs
Publication statusPublished - 2014

Cite this

@article{b7da4dd5e54c492f9170ac7765f66695,
title = "Robust and asymptotically unbiased estimation of extreme quantiles for heavy tailed distributions",
author = "Yuri Goegebeur and Armelle Guillou and Andrehette Verster",
year = "2014",
doi = "10.1016/j.spl.2014.01.010",
language = "English",
volume = "87",
pages = "108--114",
journal = "Statistics & Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",

}

Robust and asymptotically unbiased estimation of extreme quantiles for heavy tailed distributions. / Goegebeur, Yuri; Guillou, Armelle; Verster, Andrehette.

In: Statistics & Probability Letters, Vol. 87, 2014, p. 108-114.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Robust and asymptotically unbiased estimation of extreme quantiles for heavy tailed distributions

AU - Goegebeur, Yuri

AU - Guillou, Armelle

AU - Verster, Andrehette

PY - 2014

Y1 - 2014

U2 - 10.1016/j.spl.2014.01.010

DO - 10.1016/j.spl.2014.01.010

M3 - Journal article

VL - 87

SP - 108

EP - 114

JO - Statistics & Probability Letters

JF - Statistics & Probability Letters

SN - 0167-7152

ER -